| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify and duplicate the reported issue.After replacing user interface assembly, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Stryker further evaluated the replaced part at the product assessment center (pac) and the cause of the reported issue was determined to be due to the faulty u2 processor, on the user interface pcb assembly.
Event or Problem Description
The customer contacted stryker to report that their device displayed a blank screen and had logged an event code which is indicative for device lockup.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.